# SDR UPS03440599

- Difficulty date: April 12, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B106252
- Condition: Corroded
- Location: Nr 23 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING - NR 23 VC FLAP I/B O/B ROTARY ACTUATOR SUPPORT RIB MOUNT BOLT HOLES BORE AREA FOUND CORROSION AT HOLE NR 1 TO 8. ( VIEW FROM I/B )     BOLT HOLES CORROSION REMOVED AND INTERIM REPAIRED AS PER RS 57-41-35014 AND EO B747-5740-18687-A.
